How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Ed Wilfong Your Own Question
Dr. Ed Wilfong
Dr. Ed Wilfong, Psychologist
Category: Mental Health
Satisfied Customers: 1528
Experience:  Twenty-five years treating all ages; Specialities: psychopharmacology & diagnosis, MMPI-2, testing.
25396616
Type Your Mental Health Question Here...
Dr. Ed Wilfong is online now
A new question is answered every 9 seconds

My husband takes 13 medications a day, cymbalta and lexapro

Customer Question

My husband takes 13 medications a day, cymbalta and lexapro are included with metformin, promidone, and all high cholesterol, high triglicerides meds and high blood pressure meds. He has not been taking any meds for 3 weeks now, due to lack of money to buy meds. Years ago, he was dx bi polar and took lithuim for a while (approx 20 years ago), and is a recovering alcoholic of 18 years now. Within in the past week his behavior has become impulsive, grandious, angry, irritable, not sleeping, very poor decision making. Could the sudden stop in all his meds thrown him into a hypomanic episode?
Submitted: 6 years ago.
Category: Mental Health
Expert:  Dr. Ed Wilfong replied 6 years ago.
For sure it could. He needs some skilled to manage and simplify the medications.

Related Mental Health Questions